# SDR DLM90080299

- Difficulty date: March 1, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 31,609 hours, 16,712 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Shutoff Valve
- Part number: 272010002
- Part serial: 16A
- Condition: Failed
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM SLC THRU 23000, AIRCRAFT BEGAN VERTICLE OSCILLATIONS MORE THAN USUAL.  AUTOPILOT WAS DISCONNECTED AND ELEV FEEL WAS STIFF.  NO COCKPIT INDICATIONS TO IND ELEV IN MANUAL CONTROL.  AIRCRAFT FLOWN MANUALLY TO LAS.  T/S PER TSM ACS FAULT MOSV1 PRM REMOVED AND REPLACED ELEV POWER MOTOR SHUT OFF VALVE PER AMM.
